Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Side effects of smoking crystal meth

doctor ..i smoked crystaly meth about a month ago. for me i took a big dosage. now even four weeks on i occassionally feel strange and feel not comes in stops and starts. in a way kind of high or certainly looking at myself and the world from outward/ in. eg. today i just did a 20 min wkout and sweated alot. now my skin has been itching all over. is there anyway to rid my body of what i believe is trapped meth under my skin or is this not plausible?
Asked On : Wed, 16 Mar 2011
Answers:  1 Views:  2834
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

Welcome to HealthcareMagic Forum
Please consult your physician as soon as possible. This appears to be a with drawl effect of that drug.
Take care

Dr. Naveen Kumar
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor